I had a protected insertive oral sex with a CSW with a latex condom (only kind she had). I finished with her masturbating me. I have a mild allergic reaction to latex. Burning sensation on tip of penis and discomfort below stomach area. I usually don't notice the symptoms until a few hours later or sometimes even longer.
My question is
1. Is it possible that my penis is already irritated when the condom was put on, even if i don't feel any discomfort or itchiness?
2. Can allergic reaction from latex i.e skin redness and rash increase the chance of HIV transmission?
3. she used the same hand to remove the condom to masturbate me. Should i be worried about any hiv risk, if my skin is irritated and she masturbated me?
Why are you using latex when you know you are allergic to latex? You can use polypropylene condoms which are just as effective as latex in preventing HIV transmission. As for the rest of your questions you were never at risk.
After this exposure i test negative at 5 week Gen 4 HIV 1/2Aab/Ag test. However, i exposed. My question is 2 weeks ago i exposed myself to latex again had similar burning sensation for few days and stomach discomfort. Its been 2 weeks however, whenever after masturbating i can still feel the same burning sensation and sometimes my scrotum turns really red and slight stinging sensation below my scrotum near my anus? is it common for latex allergies to last this long? and should i be worry about STD? i don't see any sign of discharge or sores
No offense....but really....how silly is this? You KNOW you have a latex allergy (or sensitivity), yet you continue to expose yourself to latex?? YES, symptoms from Latex sensitivities can linger for quite a while, and to re-expose yourself, you likely made the severity of the reaction much worse. Latex reactions, generally speaking...can be quite significant.
Go out and buy the proper type of condoms, like teak advised you to do. Provide your OWN condoms...which is always a good idea anyway...this way you have the proper size and type.
Your symptoms will eventually dissipate after time....just DO NOT re-expose yourself to Latex again! You can also ask your physician if the symptoms are persisting to advise you on some medications you could take to help the reaction along (ie...Benadryl, or other antihistamine, or a short, tapering dose of a steroid, like Prednisone).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.